# SDR CA150224002

- Difficulty date: February 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unresponsive
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE WOULD NOT DECELERATE ON APPROACH.  NO THROTTLE RESPONSE ON APPROACH AFTER 2HR FLIGHT.  SUSPECT FROZEN P3 LINE.
